A 74-year-old man with advanced colon cancer was admitted to our hospital with jaundice and ascites. Four weeks before admission, he had started treatment with regorafenib because other chemotherapies had failed. Blood tests showed a characteristic increase in his serum lactate dehydrogenase level, which indicated intrahepatic hypoxia. The liver was not cirrhotic, but Doppler ultrasonography (US) showed that the portal flow was markedly decreased. These findings suggested that his liver failure could be caused by sinusoidal obstruction syndrome (SOS). We therefore started treatment with anticoagulants that included antithrombin III and recombinant thrombomodulin. His portal flow gradually increased, and his hepatic function improved in parallel with the increased flow. Although regorafenib could cause fatal liver failure, the mechanism remains unclear. SOS might be a route by which regorafenib induces liver failure. Additionally, lactate dehydrogenase could be a marker for identifying the adverse effects at an early stage of regorafenib-induced liver failure.